# SDR ASAA2019022028236

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,170 hours, 7,952 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT134355
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,170 hours, 7,952 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A 5 PSI SHIFT IN TAKE OFF AND CRUISE OIL PRESSURE. NOTE: CURRENT OIL PRESSURE REMAINS IN THE NORMAL N2 VERSUS OIL PRESSURE OPERATIONAL BAND. GROUNDED - YES. ACCOMPLISHED TSR STEP 1 & 2. OIL POP OUT INDICATOR NOT EXTENDED. NO DAMAGE TO OIL LINES FOUND, OIL TANK SCREEN HAD NO CONTAMINATION. REPLACED LUBE UNIT ON #1 ENGINE. OPTS CK GOOD, NO LEAKS NOTED. REF. B737-900 AMM 79-21-01. TSR CONFIRMS OIL PRESSURE INDICATION TO BE WITHIN PUBLISHED MANUAL LIMITS PER AMM 71-00-00-800-806-F00. TECH SERVICES WILL CONTINUE TO MONITOR THE OIL PRESSURE ON SUBSEQUENT FLIGHTS.
